Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 94, NWS Milwaukee, WI

June 24, 2005Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 24, 2005, 5:25 PM CDT for Sauk County, Wisconsin. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2005, 5:25 PM CDT (22:25 UTC)
Expired
Jun 24, 2005, 6:19 PM CDT
In force
54 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Sauk County, WI

The radar

The La Crosse radar (KARX), 106 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 4:00 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
328 J/kg
Mixed-layer CIN
-337 J/kg
Mixed-layer LCL
1330 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 242225
SVRMKX
WIC111-242330-
/O.NEW.KMKX.SV.W.0094.050624T2225Z-050624T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
525 PM CDT FRI JUN 24 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SAUK COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 630 PM CDT

* AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES SOUTHWEST OF REEDSBURG...AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  REEDSBURG AROUND 555 PM CDT...
  WEST BARABOO AND BARABOO AROUND 630 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4352 9019 4318 9018 4326 8974 4356 8971

$$

WOOD/HENTZ
3 follow-up statements
000 
WWUS53 KMKX 242240
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
538 PM CDT FRI JUN 24 2005

WIC111-242330-
/O.CON.KMKX.SV.W.0094.000000T0000Z-050624T2330Z/
SAUK-
538 PM CDT FRI JUN 24 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM CDT FOR SAUK
COUNTY...

AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM LOGANVILLE TO 7 MILES WEST 
OF PLAIN...MOVING EAST AT 15 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PLAIN BY 550 PM CDT...
  ROCK SPRINGS BY 555 PM CDT...
  NORTH FREEDOM BY 610 PM CDT...
  BARABOO BY 630 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT 
FRIDAY EVENING FOR A PORTION OF SOUTH CENTRAL WISCONSIN.

LAT...LON 4352 9019 4318 9018 4326 8974 4356 8971

$$

REM
000 
WWUS53 KMKX 242301
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
559 PM CDT FRI JUN 24 2005

WIC111-242330-
/O.CON.KMKX.SV.W.0094.000000T0000Z-050624T2330Z/
SAUK-
559 PM CDT FRI JUN 24 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM CDT FOR SAUK
COUNTY...

AT 551 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NORTH FREEDOM 
TO PLAIN...MOVING EAST AT 15 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  6 MILES SOUTH OF WEST BARABOO BY 610 PM CDT...
  5 MILES WEST OF SAUK CITY BY 615 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT 
FRIDAY EVENING FOR ALL OF SOUTH CENTRAL WISCONSIN. A SEVERE 
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY 
EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4352 9019 4318 9018 4326 8974 4356 8971

$$

REM
000 
WWUS53 KMKX 242319
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
615 PM CDT FRI JUN 24 2005

WIC111-242325-
/O.CAN.KMKX.SV.W.0094.000000T0000Z-050624T2330Z/
SAUK-
615 PM CDT FRI JUN 24 2005

...THE SEVERE THUNDERSTORM WARNING FOR SAUK COUNTY IS CANCELED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING FOR SAUK COUNTY 
HAS WEAKENED...AND IS EXITING THE COUNTY NEAR SAUK CITY. 

OTHER THUNDERSTORMS EXTEND IN A LINE FROM SOUTHWEST COLUMBIA COUNTY 
NEAR LODI...TO HIGHLAND IN IOWA COUNTY...MOVING EAST AROUND 25 MPH.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR SOUTH CENTRAL WISCONSIN. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4352 9019 4318 9018 4326 8974 4356 8971

$$

REM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:45 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 24, 2:45 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 PM CDT FRI JUN 24 2005

.DISCUSSION...FORECAST FOCUS IS ON NEAR TERM CONVECTIVE TRENDS AND
HIGH TEMPERATURES.

.NEAR TERM...

COLD FRONT WAS MOVING SOUTHEAST INTO THE AREA. SOME CLOUD COVER AND A
FEW SHOWERS AND STORMS ASSOCIATED WITH THE FRONT AT THE MOMENT BUT
OUT AHEAD OF IT...CLEAR SKIES HAVE ALLOWED FOR GREAT HEATING ACROSS
THE ENTIRE CWA. AIRMASS NEAR THE FRONT IS A BIT STABLE BECAUSE OF
SOME MID-LEVEL CLOUDS...SO PARCELS ARE HAVING HARD TIME GETTING ABOVE
LFC. HOWEVER CUMULUS FIELDS ARE DEVELOPING ALONG PRE-FRONTAL TROUGH
WHERE MID LEVEL LAPSE RATES ARE STEEPENING. THE RUC DEVELOPS SHOWERS
AND STORMS OUT OF THIS BY LATE AFTERNOON AND SHIFTS IT SOUTH INTO THE
CWA SOON AFTER. ACTIVITY IS EXPECTED TO BE MORE ISOLATED THIS
AFTERNOON SO POPS WERE CUT BACK. SURFACE BASED CAPES 2000-3000 J/KG
AND EFFECTIVE SHEAR OF AROUND 30 KNOTS INDICATES SOME ISOLATED SEVERE
POTENTIAL. SPC SWODY1 SLIGHT RISK HANDLES IT WELL. GUSTY WINDS MAIN
THREAT WITH WELL-MIXED SUB CLOUD LAYER...HAIL ALSO POSSIBLE.

.SHORT TERM...TONIGHT THROUGH MONDAY...

MODELS TEND TO DEVELOP MCS TONIGHT ACROSS IOWA AND SHIFT IT INTO
CENTRAL AND SOUTH-CENTRAL WISCONSIN. AT THIS POINT IT APPEARS THAT
IT SHOULD MAINLY CLIP NORTHERN/WESTERN CWA WITH CHANCY POTENTIAL
OVER THE REMAINDER OF THE AREA. LLJ DEVELOPING ACROSS THE PLAINS
AND INTO IOWA ON THE ORDER OF 25-35 KNOTS. DEEP WARM CLOUD LAYER AND
PWATS +1.7 INCHES ALL POINT TO POTENTIAL OF HEAVY RAIN. LLJ FEEDING
INTO BACKSIDE OF MCS COULD LEND FOR BACK-BUILDING AND THIS WOULD ADD
TO OVERALL RAINFALL TOTALS. SEVERE POTENTIAL COULD DROP OFF BUT
CANNOT RULE OUT ISOLATED WIND/HAIL. COLD POOL AND OUTFLOW COULD
REINFORCE BOUNDARY ACROSS SOUTHERN CWA AND PROVIDE ADDITIONAL FOCUS
FOR STORMS SATURDAY. NAM INDICATES SOME CAPE VALUES AROUND 2000 J/KG
WITH SOME DEEP LAYER SHEAR.

THE NAM AND GFS BOTH SHOW VERY LIGHT QPF...AOB 0.10 INCHES...OVER
THE CWA ON SUNDAY WITH THE BEST CONCENTRATIONS OVER NORTHERN
ILLINOIS. OVERALL THE THREAT OF SHOWERS AND STORMS SEEMS TOO ISOLATED
AND INCONSISTENT TO INCLUDE IN THE GRIDS AT THIS POINT. THE DRY
WEATHER WILL CONTINUE THROUGH MONDAY WITH NO FOCUSING MECHANISMS IN
THE AREA. WARMUP WILL BEGIN SUNDAY AND CONTINUE THROUGH MONDAY. HIGHS
MONDAY WILL GET WELL INTO THE 90S CLOSER TO MET MOS.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY...

THERE IS GOOD LONG RANGE MODEL AGREEMENT ON TAKING A LOW OFF THE
FRONT-RANGE MONDAY EVENING AND THEN DEEPENING IT AS IT TRACKS NORTH
BY NORTHEAST INTO THE UPPER MIDWEST. THE GFS AND DGEX SOLUTIONS
SEEM OVERLY CONTAMINATED BY CONVECTIVE NOISE BUT OVERALL SYNOPTIC
FEATURES TEND TO BE FAIRLY CLOSE TO WHAT THE UKMET/ECMWF ARE
SHOWING. AS DEEPENING OCCURS MONDAY NIGHT A WARM FRONT SHOULD LIFT
NORTH THROUGH THE CENTRAL PLAINS AND MID MISSISSIPPI RIVER VALLEY AND
REACH THE CWA BY TUESDAY. WITH SOUTHWEST FLOW AND AN OPEN GULF...IT
APPEARS THAT THERE WILL BE GOOD MOISTURE RETURN. SMALL POPS AS WARM
FRONT MOVES INTO THE AREA ON TUESDAY.

MODELS HANG UP THE WARM FRONT SOMEWHERE ACROSS WISCONSIN ON
WEDNESDAY...BUT UNLESS THERE IS SOME SIGNIFICANT CONVECTION ACROSS
NORTHERN WISCONSIN LIKE THE FEEDBACK-LADEN GFS IS INDICATING...THIS
WARM FRONT SHOULD GENERALLY BE NORTH OF THE CWA. WITH AN ACTIVE
FOCUSING MECHANISM IN THE AREA A SMALL POP WAS KEPT IN ACROSS THE
FAR NORTH...OTHERWISE WE COULD BE DRY FOR THE MOST PART. WARMER
TEMPERATURES ARE ON TAP WITH MODELS IN GOOD AGREEMENT ON 850 MILLIBAR
TEMPS 20-24C. MIXING THESE DOWN DRY ADIABATICALLY LEADS TO SURFACE
HIGHS IN THE UPPER 80S AND LOWER 90S.

BY THURSDAY THE UPPER TROUGH FINALLY ARRIVES. BEST CHANCES OF
PRECIP IN THE EXTENDED LIKELY TO BE THIS DAY AS FRONT PASSES THROUGH
THE AREA WITH DECENT UPPER LEVEL SUPPORT. THE GFS/DGEX SEEM A BIT
FAST WITH THE FRONTAL PASSAGE BY ABOUT 12 HOURS. THE MULTIPLE FALSE
PRECIP BULLS-EYES OVER MINNESOTA AND NORTHERN WISCONSIN DON/T HELP.
THE COLD FRONT WILL NOT MOVE QUICKLY INTO MASSIVE UPPER RIDGING. THE
SLOWER SOLUTION OF THE ECMWF AND UKMET SEEMS MORE PLAUSIBLE. HIGHS
LIKELY TO REMAIN WARM AHEAD OF THE FRONT WITH MODEL 850 MB TEMPS
STILL +20C.

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

EISE
Hazardous weather outlook, Jun 24, 3:10 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT FRI JUN 24 2005

WIZ046-047-051-052-056>060-062>072-251000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
310 PM CDT FRI JUN 24 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE COMBINATION OF HOT TEMPERATURES AND RELATIVE HUMIDITY WILL RESULT
IN HEAT INDICES OF 95 TO 100 DEGREES THIS AFTERNOON.  HEAT INDICES
AT THIS LEVEL COULD CAUSE SUNSTROKE...HEAT CRAMPS AND HEAT
EXHAUSTION WITH PROLONGED EXPOSURE AND...OR PHYSICAL ACTIVITY.
FOLLOW YOUR HOT WEATHER SAFETY RULES THIS AFTERNOON AND EVENING.

SCATTERED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON...BECOMING MORE
NUMEROUS TONIGHT.  THERE IS A SLIGHT RISK SOME OF THESE STORMS MAY
BECOME SEVERE MAINLY NORTH OF A LINE FROM BELOIT TO MILWAUKEE.
THESE STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS.  LOCALLY HEAVY RAIN IS ALSO POSSIBLE WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AS A FRONTAL BOUNDARY
REMAINS NEAR THE WISCONSIN ILLINOIS BORDER.  AT THIS TIME...THESE
THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS.

THE HEAT IS EXPECTED TO SURGE BACK NORTHWARD INTO SOUTHERN WISCONSIN
SUNDAY AFTERNOON THROUGH EARLY NEXT WEEK...AS A WARM FRONT PUSHES
NORTH OF THE AREA BY LATE SATURDAY NIGHT.  THE COMBINATION OF HIGH
TEMPERATURES WELL INTO THE 90S AND HIGH HUMIDITY...WILL RESULT IN
HEAT INDEX READINGS BETWEEN 95 AND 105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

DETAILED WEATHER INFORMATION IS AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

LMZ643>646-665-251000-
SHEBOYGAN TO WINTHROP HARBOR IL
310 PM CDT FRI JUN 24 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS
OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON...BECOMING
MORE NUMEROUS TONIGHT.  THERE IS A SLIGHT RISK SOME OF THESE STORMS
MAY BECOME SEVERE...PRODUCING WINDS TO 35 KNOTS...HIGHER WAVES AND
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AS A FRONTAL BOUNDARY
REMAINS NEAR THE WISCONSIN ILLINOIS BORDER.  AT THIS TIME...THESE
THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

EISE/BORGHOFF

In the hours before

Special weather statement, Jun 24, 4:10 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT FRI JUN 24 2005

WIZ046-047-051-052-056>060-062>072-242230-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
410 PM CDT FRI JUN 24 2005

...SEVERE THUNDERSTORM WATCH NUMBER 518 IS IN EFFECT UNTIL 11 PM
CDT FOR PORTIONS OF SOUTH CENTRAL WISCONSIN...

THE WATCH IS IN EFFECT FOR THE FOLLOWING COUNTIES...MARQUETTE...
COLUMBIA...SAUK...DANE...IOWA...LAFAYETTE...AND GREEN.

AT 410 PM CDT...A BROKEN LINE OF THUNDERSTORMS WAS DEVELOPING
ALONG A LINE FROM NECEDAH TO VIROQUA TO DE SOTO.  THESE STORMS WERE
PUSHING EAST AT 20 MPH AND SHOULD REACH AN OXFORD TO REEDSBURG LINE
BY 530 PM CDT.  HEAVY RAINFALL RATES OF ONE HALF INCH PER HOUR...
WIND GUSTS TO 40 MPH...PEA SIZE HAIL...AND CLOUD TO GROUND LIGHTNING
ARE POSSIBLE WITH THESE STORMS.

OTHER THUNDERSTORMS MAY DEVELOP THIS EVENING ACROSS SOUTH CENTRAL
WISCONSIN.  ANY STORMS THAT DEVELOP MAY BE CAPABLE OF PRODUCING
HAIL TO 1 INCH IN DIAMETER...WIND GUSTS TO 60 MPH...TORRENTIAL
DOWNPOURS...AND FREQUENT LIGHTNING.

WOOD/BORGHOFF
Special weather statement, Jun 24, 5:18 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
518 PM CDT FRI JUN 24 2005

WIZ046-047-051-052-056>060-062>072-242300-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
518 PM CDT FRI JUN 24 2005

...SEVERE THUNDERSTORM WATCH NUMBER 518 IS IN EFFECT UNTIL 11 PM
CDT FOR PORTIONS OF SOUTH CENTRAL WISCONSIN...

LOOK FOR A BROKEN LINE OF THUNDERSTORMS...EXTENDING FROM BERLIN IN
GREEN LAKE COUNTY...TO HILL POINT IN WESTERN SAUK COUNTY...TO MOVE
EAST AT 25 MPH...REACHING A FOND DU LAC...ARLINGTON TO BARNEVELD
LINE AROUND 6 PM.

ISOLATED THUNDERSTORMS ARE DEVELOPING ALONG A WAUPUN TO BLACK EARTH
LINE...ALSO MOVING EAST AT 25 MPH.

EXPECT HEAVY RAINFALL RATES OF ONE HALF INCH PER HOUR...WIND GUSTS TO
50 MPH...PEA SIZE HAIL...AND CLOUD TO GROUND LIGHTNING.

SOME OF THE THUNDERSTORMS MAY BE CAPABLE OF PRODUCING HAIL TO 1 INCH
IN DIAMETER...WIND GUSTS TO 60 MPH...TORRENTIAL DOWNPOURS...AND
FREQUENT LIGHTNING INTO THE EVENING HOURS...ESPECIALLY OVER SOUTH
CENTRAL WISCONSIN.

STAY ALERT...AND MOVE TO SAFE SHELTER IF THESE THUNDERSTORMS APPROACH
YOUR LOCATION. STAY TUNED TO NOAA WEATHER RADIO AND LOCAL MEDIA
OUTLETS FOR FURTHER STATEMENTS.

REM
Local storm report, Jun 24, 5:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
523 PM CDT FRI JUN 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             LIME RIDGE              43.47N 90.16W
06/24/2005  0.75 INCH        SAUK               WI   LAW ENFORCEMENT

            DIME SIZED HAIL

&&

PJS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:35 PM CDTSpecial Marine WarningMKX55 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.